# SDR SWIA200211271

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,871 hours, 31,371 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51549001A
- Part serial: 96022
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,934 hours, 8,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S EHSI WENT BLANK ON TAXI OUT.  REPLACED GCU NR 1 (AUX GEN NR 1) IAW MM 24-30-02.  CHECKED OPERATION OF POWER TRANSFER AT NP 70 PERCENT WITHOUT OBSERVING ANY ANOMALIES ON EHSI NR 1.  CHECKS GOOD.  PARALLELED AUX GEN'S IAW MM 24-30-02 ALL OPS CHECK GOOD AT THIS TIME.
